MAUDE Adverse Event Report: FLOWONIX MEDICAL, INC PROMETRA PUMP PROGRAMMER; INFUSION PUMP PROGRAMMER

FLOWONIX MEDICAL, INC PROMETRA PUMP PROGRAMMER; INFUSION PUMP PROGRAMMER
Model Number 12828
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/02/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal complaint number: (b)(4).
 
Event or Problem Description
It was reported that the programmer screen incorrectly displayed the pump reservoir volume during an appointment.Troubleshooting was performed, and the issue appeared to have been resolved.It was noted that the patient complained of increased pain after the previous appointment.

Brand Name
PROMETRA PUMP PROGRAMMER
Common Device Name
INFUSION PUMP PROGRAMMER
Manufacturer (Section D)
FLOWONIX MEDICAL, INC
500 international drive
suite 200
mount olive NJ 07828
MDR Report Key5917246
Report Number3006803715-2016-00135
Device Sequence Number13571308
Product Code LKK
UDI-Device Identifier00810335020167
UDI-Public010081033502016711150826
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P080012
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/02/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number12828
Device Catalogue Number12828
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2016
Initial Report FDA Received Date08/31/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1